Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Fixpoint theorem for contractions of a well-chained topological space


Author: Allen S. Davis
Journal: Proc. Amer. Math. Soc. 14 (1963), 981-985
MSC: Primary 54.30
DOI: https://doi.org/10.1090/S0002-9939-1963-0161323-4
MathSciNet review: 0161323
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. S. Davis, Indexed systems of neighborhoods for general topological spaces, Amer. Math. Monthly 68 (1961), 886-893. MR 0214017 (35:4869)
  • [2] A. N. Kolmogorov and S. V. Fomin, Elements of the theory of functions and functional analysis, Vol. I, Graylock Press, Rochester, N. Y., 1957. MR 0085462 (19:44d)
  • [3] J. C. Mathews, Fixed point theorem for a contraction mapping in a regular developable space, Doctoral dissertation, Iowa State University, Ames, Iowa, 1959.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.30

Retrieve articles in all journals with MSC: 54.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0161323-4
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society